# SDR SIMA20120818014

- Difficulty date: August 18, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 19,683 hours, 16,537 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT-OUT SHEAR TIE AT FR. 65 CORRODED NEAR SILL.  REPAIRED SHEAR TIE IAW EO EM-53MR-1129, PART A.
